RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Herald of the Bauman Moscow State Technical University, Series Natural Sciences, 2012, Issue 2, Pages 3–11 (Mi mgtu1)  

Lower bounds for probabilities of embedding with arbitrary margin

N. M. Mezhennayaa, V. G. Mikhailovb

a Bauman Moscow State Technical University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: The notion of compact embedding introduced by J. Golic is generalized. The lower estimations are deduced for the mathematical expectation of the probability of embedding with a given margin a segment of the sequence of independent equally distributed random quantities over the N-element alphabet into the sequence of independent random quantities having the uniform distribution on the same alphabet. These estimations refine the known evaluations for the probability of embedding with a given margin and, in particular, for the probability of compact embedding. Refs. 4. Tabs. 2.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139



Document Type: Article
Received: 26.09.2012

Linking options:
  • http://mi.mathnet.ru/eng/mgtu1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019